Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-22059
Arratia, R; Barbour, A D; Tavaré, S (2000). Limits of logarithmic combinatorial structures. The Annals of Probability, 28(4):1620-1644.
View at publisher
Under very mild conditions, we prove that the limiting behavior of the component counts in a decomposable logarithmic combinatorial structure conforms to a single, unified pattern, which includes functional central limit theorems, Erdös-Turán laws, Poisson–Dirichlet limits for the large components and Poisson approximation in total variation for the total number ofcomponents. Our approach is entirely probabilistic, and the conditions can readily be verified in practice.
17 downloads since deposited on 07 Apr 2010
8 downloads since 12 months
|Item Type:||Journal Article, refereed, original work|
|Communities & Collections:||07 Faculty of Science > Institute of Mathematics|
|Dewey Decimal Classification:||510 Mathematics|
|Deposited On:||07 Apr 2010 12:32|
|Last Modified:||23 Nov 2012 14:06|
|Publisher:||Institute of Mathematical Statistics|
Users (please log in): suggest update or correction for this item
Repository Staff Only: item control page